# SDR MALA965227

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 2722093
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND A .25 INCH CRACK IN LT INTERCOSTAL RELIEF RADIUS AT FUSELAGE STATION 377.  REPAIRED PER FAC MM 53-90-20 REPAIR NR 20.  (M)
